# SDR GTIA030169

- Difficulty date: February 23, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sub Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 168.7 RBL ( CORRODED AT DOUBLER ( BELOW THERMAL BARRIER) FABRICATED NEW SUB FLOOR WEB.  REMOVED SUB FLOOR WEB DOUBLER.  FABRICATED NEW WEB DOUBLER.  FABRICATED SPLICE DOUBLER.  INSTALLED SPLICE ON WEB STA.  INSTALLED SUB FLOOR.  INSTALLED SUB FLOOR WEB DOUBLER.
